# SDR SWAA2015120746828

- Difficulty date: October 1, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 991553727
- Condition: Cracked
- Location: Walkway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT WALKAWAY, APU ACCESS DOOR CRACKED ON WALKWAY.  REPAIRED WALKWAY IAW EA.
